African Diaspora Journal of Mathematics

On Quotient Hypermodules

S. Ostadhadi-Dehkordi and B. Davvaz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A hypermodule is a multivalued algebraic system satisfying the module like axioms. In this paper, we construct quotient hypermodule. Let $M$ be a hypermodule, $N$ be a subhypermodule of $M$ and $I$ be a hyperideal of $R$. Then, $[M:N^{\ast}]$ is $R$-hypermodule and $[R:I^{\ast}]$-hypermodule, and prove that when $N$ is normal subhypemodule, $[M:N^{\ast}]$ is a $[R:I^{\ast}]$-module. Hence, the quotient hypermodules considered by Anvarieh and Davvaz are modules.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 18, Number 1 (2015), 90-97.

Dates
First available in Project Euclid: 2 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1446472408

Mathematical Reviews number (MathSciNet)
MR3399809

Zentralblatt MATH identifier
1328.16025

Subjects
Primary: 20N20: Hypergroups 16Y99: None of the above, but in this section

Keywords
hypermodule strong regular relation multiplicative hypermodule

Citation

Ostadhadi-Dehkordi, S.; Davvaz, B. On Quotient Hypermodules. Afr. Diaspora J. Math. (N.S.) 18 (2015), no. 1, 90--97. https://projecteuclid.org/euclid.adjm/1446472408


Export citation